WARPED PRODUCT SEMI-SLANT SUBMANIFOLDS OF A LOCALLY PRODUCT RIEMANNIAN MANIFOLD
Articles > Article · 2009
Authors: Bayram ŞAHİN
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, Journal Indexed in SCI Expanded, International, 2009, vol 46, pp 169-184
DOI: 10.1556/sscmath.46.2009.2.1086
Summary
In [20], it was shown that there are no warped product semi-slant submanifolds of Kaehler manifolds. In this paper, we show that there exists a class of non-trivial warped product semi-slant submanifolds of a locally product Riemannian manifold contrary to Kaehlerian case. Then, we give a characterization, an example and investigate the geometry of warped product semi-slant submanifolds in a locally product Riemannian manifold.